International Journal of Academic Research and Development

International Journal of Academic Research and Development


ISSN: 2455-4197

Vol. 3, Issue 3 (2018)

On the positive Pell equation y2 =14x2 + 18

Author(s): TR Usha Rani, K Dhivya
Abstract: Non-homogeneous binary quadratic equation representing hyperbola given by y2 =14x2 + 18 is analyzed for its non-zero distinct integer solutions. A few interesting relations among its solutions are presented. Also, knowing an integral solution of the given hyperbola, integer solutions for other choices of hyperbola and parabola are presented. Also, employing the solutions of the given equation, special Pythagorean triangle is constructed.
Pages: 43-50  |  302 Views  96 Downloads
publish book online
library subscription
Journals List Click Here Research Journals Research Journals
Please use another browser.